# SDR DALA2024041204345

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500g S16l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286836) CORROSION AT FWD CARGO L/H ZEE CHANNEL FROM STA 500-500G STR 26. REMOVED AND REPLACED, NEW ZEE CHANNEL P/N:143A7501U187, LOT. 5152737-8 FROM STA-400 TO STA 500I IAW B737 SRM 51-40-02-0G; BOEING DWG 143A7501 REV. A AND DWG 143A7500.
